# SDR AU000128043

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7160 · Engine Air Intake System
- Part: Arm
- Part number: 628122
- Condition: Broken
- Location: Carb Heat
- Component: Cont, O200A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) CARBURETOR HEAT BOX ACTUATOR ARM HAD BROKEN OFF AT RIVETS THAT SECURE SPRING STEEL STRIP TO ARM.
